# SDR SWI2025F01880

- Difficulty date: September 12, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Grooved
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD SIDE OF LH SLAT TRACK 3-2 GROOVED.  BLENDED AND TREATED INBD AND OTBD SIDE OF LH SLAT TRACK 3-2 PER MHIRJ REO 690-57-42-1327 REV--, DATED 2025-10-17. ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRETY. SEE CONTINUATION STEPS FOR MORE DETAILS. ALL CHECKS GOOD. AND COMPLIED WITH TASK CARD 51-900-1002-SKY
